# SDR SWIA200312101

- Difficulty date: June 9, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 11,705 hours, 17,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 317
- Condition: Failed
- Location: Emergency Light
- Part time: 7,035 hours, 9,167 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT BULBS DO NOT ILLUMINATE AT ROWS 3, 4, 5.  REPLACED NR 2 EMERGENCY LIGHT POWER SUPPLY.
